Herbal Give Care Esbelder Recall [US]

US FDA RecallUS/Silver Spring: Herbal Give Care recalls all lots of Esbelder man (30 capsules), Esbelder fem (30 capsules) and Esbelder siloutte (30 capsules) Nutritional Supplements due to undeclared drug hazard. FDA: http://ht.ly/o8dhO 

Direct link: http://www.fda.gov/Safety/Recalls/ucm365487.htm

Additional information:2420 - HerbalGiveCareEsbelder
The US Food and Drug Administration (“FDA”) reports the following Nutritional Supplements are subject to this recall:

  • Esbelder fem (30 capsules) is packaged in a white plastic bottle with a screw cap containing 30 capsules per bottle. All lots of this product are being recalled. The product was distributed nationwide to retail customers and via the Web. The UPC code for this product is 7502011000251.
  • Esbelder man (30 capsules) is packaged in a white plastic bottle with a screw cap containing 30 capsules per bottle. The product was distributed nationwide to retail customers and via the Web. The UPC code for this product is 7502011000275.
  • Esbelder Siloutte (30 capsules) is packaged in a white plastic bottle with a screw cap containing 30 capsules per bottle. The product was distributed nationwide to retail customers and via Web. The UPC code for this product is 7502011000268.

According to the FDA, the recalled Nutritional Supplements have been found to contain undeclared Sibutramine, N-Desmethylsibutramine and N-di-Desmethylsibutramine. The presence of these undeclared ingredients makes these products unapproved drugs. These Supplements may pose a threat to consumers because Sibutramine is known to substantially increase blood pressure and/or pulse rate in some patients and may present a significant risk for patients with a history of Coronary Artery Disease, Congestive Heart Failure, Arrhythmias or Stroke.

___________________________________________________________

Recalls Direct RIN: 2013-2420
About the Recalls Direct service: http://wp.me/P2bVty-2
Visit the Living Safely site: http://www.LivingSafely.org/
E. & O. E.

☞ Want to share this recall with family, friends or work colleagues? Simply use the “Share this” options directly below.
☞ Appreciate this recall notification? Just click on the “Like” button below.

 

Herbal Give Care Nutritional Supplement Recall [US]

US FDA RecallUS/Silver Spring: Herbal Give Care recalls some Esbelin Siloutte Nutritional Supplements due to undeclared drug hazard, specifically,  Sibutramine, N-Desmethylsibutramine and N-di-Desmethylsibutramine. FDA: http://ht.ly/ndsj2

Direct link:  http://www.fda.gov/Safety/Recalls/ucm361950.htm

Additional information:
The US Food and Drug Administration (“FDA”) reports the following Drugs are subject to this recall:

  • Esbelin Siloutte Herbal Blend with L-Carnitine: this Supplement is marketed to help normalize nervous appetite as well as prevent fat accumulation and fluid retention in tissues. The Esbelin Siloutte Herbal Blend with L-Carnitine (30 Capsules) is packaged in a white plastic bottle with a screw cap containing 30 capsules per bottle. All lots of this product are being recalled. This Supplement was distributed nationwide to retail customers and via the internet. The UPC code for this product is 7502011000060.
  • Esbelin Siloutte Te: this Supplement is marketed as a fat burner, in that it is claimed to remove the fat stored in the body, thereby achieving elimination of the fat through the urine and preventing its accumulation. The product is also marketed to promote the proper functioning of the consumer’s digestive system. This product is packaged in a gold resealable foil pouch; the product does not have the unit size labeled. The recall includes all lots of the Esbelin Siloutte Te. This Supplement was also distributed nationwide to retail customers and via the internet. The UPC code for this product is 7562684652553.

According to the FDA, both Supplements pose dangers to consumers because Sibutramine is known to substantially increase blood pressure and/or pulse rate in some patients and may present a significant risk for patients with a history of Coronary Artery Disease, Congestive Heart Failure, Arrhythmias or Stroke.

___________________________________________________________

Recalls Direct RIN: 2013-2297
About the Recalls Direct service: http://wp.me/P2bVty-2
Visit the Living Safely site: http://www.LivingSafely.org/
E. & O. E.

☞ Want to share this recall with family, friends or work colleagues? Simply use the “Share this” options directly below.
☞ Appreciate this recall notification? Just click on the “Like” button below.

.

Volcano Male Enhancement Recall [US]

US FDA RecallUS/Silver Spring: Volcano Company recalls some Volcano Male Enhancement Liquids, Capsules, marketed as Dietary Supplements, due to undeclared drug hazards. FDA: http://ht.ly/n9Nug

Direct link: http://www.fda.gov/Safety/Recalls/ucm361709.htm

Additional information:
The US Food and Drug Administration (“FDA”) reports the following Drugs are subject to this recall:2290 - VolcanoCapsules

  • Volcano Male Enhancement Liquids are packaged in two (2) ounce bottles; UPC: 609613859960; lot: 301; distributed from January 1, 2013 to July 2013; and
  • Volcano Male Enhancement Capsules are packaged in a black or white round plastic pop top container with one (1) capsule inside; UPC: 609613859977; lot: 7455; distributed from January 1, 2013 to July 2013.

Both products are marketed as Dietary Supplements for male sexual enhancement to increase desire and sexual performance.

According to the FDA, test results have shown the Volcano Male Enhancement Liquids contain the undeclared drugs, Desmethyl Carbodenafil, Dimethylsildenafil and Dapoxetine. FDA test results also revealed the company’s Volcano Capsules have been found to contain the undeclared drugs, Desmethyl Carbodenafil and Dapoxetine. Desmethyl Carbodenafil and Dimethylsilsildenafil are Phosphodiesterase (PDE) 5 inhibitors, a class of drugs used to treat male erectile dysfunction. This means the recalled products are unapproved new drugs. Dapoxetine is an active ingredient not approved by the US Food and Drug Administration.

2290 - VolcanoLiquidThe FDA says Desmthyl Carbodenafil and Dimethylsidenafil may pose a safety hazard to consumers because these PDE 5 inhibitors may interact with nitrates found in some prescription drugs (such as nitroglycerin) and may lower blood pressure to dangerous levels that can be life threatening. Consumers with Diabetes, high blood pressure, high cholesterol or heart disease often take nitrates. Dapoxetine has not been approved by the FDA and therefore its safety or efficacy has not been established.

Chemically, Dapoxetine belongs to a class of drugs known as selective serotonin reuptake inhibitors (SSRIs) used to treat depression. Studies have shown that antidepressants increased the risk of suicidal thinking and behavior (“suicidality”) in children, adolescents and young adults when compared to placebo. Therefore, consuming these products presents a health risk that could be life threatening.

___________________________________________________________

Recalls Direct RIN: 2013-2290
About the Recalls Direct service: http://wp.me/P2bVty-2
Visit the Living Safely site: http://www.LivingSafely.org/
E. & O. E.

Want to share this recall with family, friends or work colleagues? Simply use the “Share this” options directly below. Appreciate this recall notification? Just click on the “Like” button below!

%d bloggers like this: